# SDR FDEA202410291650

- Difficulty date: October 29, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING FLUSH DOUBLER REPAIR FOUND ON LH I/B FLAP   NOSE SKIN BTW RIB 12~14 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF DOCUMENTED EXISTING FLUSH DOUBLER REPAIR WHICH WAS UNLISTED IN   MCMRT AT THE TIME, LOCATED ON LH I/B FLAP NOSE SKIN BTW RIB12~14 WAS EVALUATED AND   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA: A300-600F SRM57-50-00-201, PARA   4.H, PAGE 231~236 FIG 208, SHEET 2,THE REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR PER   GMM 6-2-100,THE TRACKING REQUIREMENT HAS BEEN SET AS PER EA#6-5750-T0381199, TITLE:   WINGS - FLIGHT SURFACES - LH INNER FLAP - EXISTING SRM REPAIR FOUND ON LEADING EDGE   SKIN BETWEEN RIB 12 TO RIB 14 - RSC TRACKING. "MAJOR REPAIR"
